# SDR SIMA200501908

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 13500469401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD CABIN PROFILE (Z) AT FRAME 22 HAS CORROSION IN SEVERAL FORWARD SURFACE AREAS.  MAINTENANCE REMOVED AND REPLACED NEW PROFILE (Z) IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200502486) (K)
